Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 73, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 27, 2014, 3:18 PM EDT for Elkhart County, Saint Joseph County, Indiana. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 3:18 PM EDT (19:18 UTC)
- Expired
- Jul 27, 2014, 4:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 42 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:20 PM EDT | HAIL 1.25 | 5 Wnw Woodland, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
064
WUUS53 KIWX 271918
SVRIWX
INC039-141-272000-
/O.NEW.KIWX.SV.W.0073.140727T1918Z-140727T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 400 PM EDT
* AT 316 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GULIVOIRE
PARK...AND MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GULIVOIRE PARK...GOSHEN...LAKEVILLE...WAKARUSA...WOODLAND...
WYATT...JIMTOWN...LOCKE...SOUTHWEST...FORAKER AND WATERFORD MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4167 8636 4161 8579 4144 8588 4148 8607
4149 8607 4149 8611 4155 8642
TIME...MOT...LOC 1918Z 283DEG 30KT 4160 8631
HAIL...1.25IN
WIND...60MPH
$$
MARSILI1 follow-up statement
200
WWUS53 KIWX 271933
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT SUN JUL 27 2014
INC039-141-272000-
/O.CON.KIWX.SV.W.0073.000000T0000Z-140727T2000Z/
ELKHART IN-ST. JOSEPH IN-
333 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. JOSEPH AND SOUTHWESTERN ELKHART COUNTIES UNTIL 400 PM EDT...
AT 330 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GULIVOIRE
PARK...AND MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOSHEN...WAKARUSA...LOCKE...SOUTHWEST...FORAKER AND WATERFORD MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4164 8620 4161 8579 4144 8588 4148 8607
4149 8607 4149 8611 4152 8624
TIME...MOT...LOC 1933Z 283DEG 30KT 4157 8615
HAIL...1.25IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:05 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 27, 3:05 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT SUN JUL 27 2014
.SYNOPSIS...
ISSUED AT 305 PM EDT SUN JUL 27 2014
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT
DROP INTO THE LOWER GREAT LAKES. A FEW THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. MUCH COOLER AND DRIER AIR WILL
FILTER INTO THE REGION BEHIND THIS COLD FRONT TONIGHT INTO
MONDAY...WITH DRY CONDITIONS AND COOLER THAN NORMAL TEMPERATURES
EXPECTED FOR MUCH OF NEXT WEEK.
&&
.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
BROKEN CONVECTIVE LINE SEGMENTS/SUPERCELLS POTENTIALLY CONTAINING
LARGE HAIL AND DAMAGING WINDS REMAINS THE PRIMARY CONCERN THIS
AFTERNOON AS COLD FRONT ON LEADING EDGE OF COLD POCKET ALOFT EDGES
EAST OVER A VERY MOIST/UNSTABLE BOUNDARY LAYER. SVR WATCH 446 HAS
BEEN ISSUED FOR THE ENTIRE FA WITH CONVECTIVE LINE ALREADY INTO NW
INDIANA/SW LOWER MI AS OF 1830Z GIVEN MLCAPE EROSION WITH TEMPS
REACHING THE LOW/MID 80S ACROSS NORTHERN/WESTERN ZONES. RESULTING
SBCAPE RESERVOIR NEAR 3000 J/KG AMID 40-50 KNOTS OF DEEP LAYER
SHEAR FAVORS ORGANIZATION AND THIS HAIL/WIND THREAT. THE TORNADO
RISK REMAINS LOW GIVEN MEAGER 0-1 KM HELICITY/SHEAR VALUES.
OTHERWISE...EXPECT A FEW SHOWERS/EMBEDDED THUNDER TO LINGER
ACROSS MAINLY NORTHERN PORTIONS OF THE FA INTO THIS EVENING UNDER
A COMPACT CLOSED LOW FCST TO DROP SOUTHEAST THROUGH THE LOWER
LAKES FROM CENTRAL WI.
CAA REGIME IN DEEPENING NNW FLOW IN WAKE OF THIS VIGOROUS
SHORTWAVE/CDFNT SHOULD ENSURE DRY/MUCH COOLER WEATHER LATER TONIGHT
INTO MONDAY.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
STEADY STATE AMPLIFIED FLW REGIME XPCD TO CONT THROUGH THIS
PD...ANCHORED OUT WEST BY UPR RIDGE EXTNDG NWD THROUGH SWRN CANADA
AND EAST BY DEEP UPR LOW CNTRD NR JAMES BAY. AS A RESULT XPC CONTD
DRY NWRLY LL FLW AND PLEASANT TEMPERATURES THROUGH THE PD.
SOME CONVOLUTED SUGGESTION IN SOME MED RANGE GUIDANCE OF TERTIARY
DISTURBANCES WRAPPING THROUGH THE BASE OF MID LVL THROUGH CNTRD
THROUGH THE ERN LAKES...PARTICULARLY THE OP GFS DEPICTION ON TUE/
WED. HWVR IT STANDS ALONE IN DROPPING A SW DISTURBANCE WELL SWD OF
ANY OTHER GUIDANCE. AS SUCH WILL HOLD W/DRY WX THROUGHOUT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1257 PM EDT SUN JUL 27 2014
IFR/LOW MVFR CIGS AT FWA ALONG LEFTOVER CONVERGENT MOISTURE
BOUNDARY SHOULD MIX OUT TO A HIGH MVFR/LOW VFR STRATOCU DECK
SHORTLY AFTER TAF ISSUANCE. SBN ALREADY WELL MIXED IN ADVANCE OF
IMPRESSIVE MID LVL TROUGH AXIS THAT WILL DROP SOUTHEAST INTO THE
AREA THIS AFTERNOON. EXPECT AT LEAST SCT CONVECTION TO DEVELOP ON
LEADING EDGE OF COLD POCKET ALOFT WITH TEMPO TSRA TIMING BASED
LARGELY ON LAST FEW HRRR ITERATIONS. STORMS COULD BECOME SEVERE
WITH LARGE HAIL/STRONG GUSTS...BETTER CHANCES AT FWA. A PERIOD OF
MAINLY VFR/DRY CONDITIONS EXPECTED IN WAKE OF CONVECTION LATE THIS
AFTERNOON/EVENING BEFORE LOW CLOUDS IN CAA/WRAP AROUND MOISTURE
REGIME SINK IN OVERNIGHT INTO MONDAY MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 7 PM CDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 8 PM EDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR LMZ043-046.
&&
SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 27, 8:35 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 835 AM EDT SUN JUL 27 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-281245- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-281245- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP BY THIS EVENING. DANGEROUS SWIMMING CONDITIONS WILL DEVELOP BY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST MONDAY THROUGH TUESDAY MORNING. DANGEROUS SWIMMING CONDITIONS WILL PERSIST MONDAY THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jul 27, 11:45 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1145 AM EDT SUN JUL 27 2014 INZ027-271615- ADAMS IN- 1145 AM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN ADAMS COUNTY... AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF DECATUR...OR NEAR OSSIAN... MOVING EAST AT 35 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... DECATUR AND MONMOUTH... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4082 8480 4084 8507 4091 8507 4092 8481 TIME...MOT...LOC 1545Z 275DEG 29KT 4088 8505 JBALL
Local storm report, Jul 27, 12:23 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM TSTM WND DMG 2 E WILLSHIRE 40.75N 84.75W
07/27/2014 VAN WERT OH EMERGENCY MNGR
TREE AND POWER LINES DOWN. SEMI TRAILER FLIPPED OVER.
&&
THSpecial weather statement, Jul 27, 2:21 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 221 PM EDT SUN JUL 27 2014 INZ003-004-014-271845- LA PORTE IN-MARSHALL IN-ST. JOSEPH IN- 221 PM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL...EASTERN LA PORTE AND SOUTHWESTERN ST. JOSEPH COUNTIES... AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH LIBERTY...OR 13 MILES SOUTHEAST OF LA PORTE...MOVING EAST AT 25 MPH. THIS THUNDERSTORM IS CAPABLE OF PRODUCING DIME SIZED HAIL...AND MAY INTENSIFY OVER THE NEXT HOUR. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... LAKEVILLE... TEEGARDEN... LA PAZ... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING/800 PM CDT SUNDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4160 8621 4143 8624 4147 8660 4162 8658 TIME...MOT...LOC 1821Z 273DEG 23KT 4153 8646 MARSILI
Local storm report, Jul 27, 3:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
307 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL SAINT JOSEPH 42.11N 86.48W
07/27/2014 M0.88 INCH BERRIEN MI FIRE DEPT/RESCUE
&&
MLRLocal storm report, Jul 27, 3:11 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL STEVENSVILLE 42.01N 86.52W
07/27/2014 E1.75 INCH BERRIEN MI PUBLIC
RELAYED BY EMA WITH VIDEO FOOTAGE OF HAIL TO GOLFBALL
SIZE FALLING
&&
FISHERLocal storm report, Jul 27, 3:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
313 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL NAPPANEE 41.44N 86.00W
07/27/2014 E1.25 INCH ELKHART IN PUBLIC
PICTURE OF LARGER THAN QUARTER SIZE HAIL ON NWS
FACEBOOK PAGE
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:50 AM EDT | Small Craft Advisory | IWX | 48 hr | |
| Jul 27, 4:57 AM EDT | Beach Hazards Statement | IWX | 48 hr | |
| Jul 27, 9:30 AM EDT | Special Weather Statement | IWX | Howard | 30 min |
| Jul 27, 10:06 AM EDT | Special Weather Statement | IWX | Grant | 24 min |
| Jul 27, 11:45 AM EDT | Special Weather Statement | IWX | Adams | 30 min |
| Jul 27, 2:21 PM EDT | Special Weather Statement | IWX | Saint Joseph | 24 min |
| Jul 27, 2:39 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 36 min |
| Jul 27, 2:48 PM EDT | Special Marine Warning | IWX | 42 min | |
| Jul 27, 3:12 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble, Whitley | 48 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | IWX | Fulton | 48 min |
| Jul 27, 3:46 PM EDT | Special Weather Statement | IWX | Cass | 44 min |
| Jul 27, 3:49 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 41 min |
| Jul 27, 3:59 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 46 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Noble, Whitley | 29 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 49 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Whitley | 36 min |
| Jul 27, 4:58 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 47 min |
| Jul 27, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 46 min |
| Jul 27, 5:26 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 49 min |
| Jul 27, 5:28 PM EDT | Special Weather Statement | IWX | Jay | 32 min |
| Jul 27, 6:27 PM EDT | Special Weather Statement | IWX | Huntington | 33 min |
| Jul 27, 7:46 PM EDT | Special Weather Statement | IWX | Wells | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.